Singularities of the gradient of the solution of the Neumann problem at the vertex of a cone
Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 79-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_1_a8,
author = {S. A. Nazarov},
title = {Singularities of the gradient of the solution of the {Neumann} problem at the vertex of a cone},
journal = {Matemati\v{c}eskie zametki},
pages = {79--93},
year = {1987},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a8/}
}
S. A. Nazarov. Singularities of the gradient of the solution of the Neumann problem at the vertex of a cone. Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 79-93. http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a8/